# SDR TWRA96342

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 1 LEFT CEILING EMERGENCY LIGHT INOP.  REPLACED CEILING LIGHT ASSEMBLY AT NR 1 LEFT.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
